# SDR DALA2024040204027

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 585-635
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 DTE, ERA 616137-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE PARTIAL SKIN REPLACEMENT BETWEEN BS 585-635 AND STRINGERS 13L-20L. CORRECTIVE ACTION: REF ERA 616137-14. (0267126)
